# SDR TSAA9577081

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

FLT NR 71 - HNL-LIH - TWO ABORTED TAKEOFFS.  ON FIRST TAKEOFF ROLL NR 2 ENGINE EPR VERY HIGH, OTHER INDICATIONS NORMAL.  REMOVED FOD FROM NR 2 ENGINE INLET OVER PT2.  GROUND RUN CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  ON SECOND TAKEOFF, MAX EPR NR 1 ENGINE 1.73 ON TAKEOFF ROLL.  THROTTLE MOVEMENT ABNORMAL.  ABORTED TAKEOFF.  FIELD TRIM NR 1 ENGINE.  OPS CHECK OK.  THROTTLE MOVEMENT NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (W)
